A uniform asymptotic formula for orthogonal polynomials associated with exp(-x4)

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

14 Scopus Citations
View graph of relations


  • Bo Rui
  • R. Wong

Related Research Unit(s)


Original languageEnglish
Pages (from-to)146-166
Journal / PublicationJournal of Approximation Theory
Issue number1
Publication statusPublished - May 1999


Letpn(x) denote the orthogonal polynomials associated with the Freud weight exp(-x4),x∈R. Letx=(4n/3)1/4w. An asymptotic approximation is constructed forpn(x), which holds uniformly for -1+ε≤w≤M, where 0n(x). © 1999 Academic Press.

Research Area(s)

  • Freud weight, Orthognal polynomials, point, turning, uniform asymptotic approximation, zeros

Citation Format(s)